# SDR AALA20150926001

- Difficulty date: September 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 44,110 hours, 17,943 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF CONFIGURATION LIGHT ILLUMINATED & ALARM SOUNDED.  TAKEOFF REJECTED AT APPROX 120 KNOTS.  INSPECTED & FOUND MSG 31-53010 IAW FIM 32-09-00-810-812 INTERMITTENT FAULT.  UNABLE TO DUPLICATE.  VERIFIED FLAP & SLAT SYS ALL CHECKED NORMAL.
